# SDR RRXA11327

- Difficulty date: July 2, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,247 hours, 28,534 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 010529002
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO LOWER WING SKIN STRINGER 64L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DMSK606-470.
